Analytic regularity of CR-mappings

Francine Meylan, Nordine Mir, Dmitri Zaitsev

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)73-93
Number of pages21
JournalMathematical Research Letters
Volume9
Issue number1
Publication statusPublished - 2002
Externally publishedYes

Fingerprint

CR Mappings
Regularity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Meylan, F., Mir, N., & Zaitsev, D. (2002). Analytic regularity of CR-mappings. Mathematical Research Letters, 9(1), 73-93.

Analytic regularity of CR-mappings. / Meylan, Francine; Mir, Nordine; Zaitsev, Dmitri.

In: Mathematical Research Letters, Vol. 9, No. 1, 2002, p. 73-93.

Research output: Contribution to journalArticle

Meylan, F, Mir, N & Zaitsev, D 2002, 'Analytic regularity of CR-mappings', Mathematical Research Letters, vol. 9, no. 1, pp. 73-93.
Meylan, Francine ; Mir, Nordine ; Zaitsev, Dmitri. / Analytic regularity of CR-mappings. In: Mathematical Research Letters. 2002 ; Vol. 9, No. 1. pp. 73-93.
@article{6184075cced8462eaf8cd9bea2d0b8ac,
title = "Analytic regularity of CR-mappings",
author = "Francine Meylan and Nordine Mir and Dmitri Zaitsev",
year = "2002",
language = "English",
volume = "9",
pages = "73--93",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Analytic regularity of CR-mappings

AU - Meylan, Francine

AU - Mir, Nordine

AU - Zaitsev, Dmitri

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0036005456&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036005456&partnerID=8YFLogxK

M3 - Article

VL - 9

SP - 73

EP - 93

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 1

ER -